# SDR CA051202004

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,015 hours
- Engine: Cont IO360ES
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 1,238 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND ON RIGHT CRANKCASE THRU BOLT BOSS JUST UNDER THE UPPER REAR HOLE OF THE NR 1 ALTERNATOR MOUNTING BRACKET.
